# SDR 03281657

- Difficulty date: October 8, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N657BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7491
- Aircraft time: 6,631 hours, 5,575 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1475
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW RECEIVED A NOSE GEAR DOOR OPEN MESSAGE.  CREW RETURNED TO FIELD AND LANDED UNEVENTFULLY, NO EMERGENCY WAS DECLARED.  PASSENGERS WERE DEPLANED AT GATE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE NOSE GEAR SELECTOR DOOR VALVE.  A SATISFACTORY FUNCTIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
